# SDR DHL96801007

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 2710 · Aileron Control System
- Part: Press Switch
- Part number: H654
- Condition: Intermittent
- Location: Aileron Pcu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON MANUAL CONTROL LIGHT ILLUMINATED AFTER TAKEOFF.  ABNORMAL PROCEDURES FOLLOWED.  REPLACED AILERON PCU PRESSURE SWITCH PER M/M 27-10 AND OPS CHECK OK.
